MathSciNet Relay Station
MathSciNet bibliographic data
MR618325 22D40 (28D10)
Brezin, Jonathan; Moore, Calvin C. Flows on homogeneous spaces: a new look. Amer. J. Math. 103 (1981), no. 3, 571–613.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement